Recently I was diagnosed with PD and put on carbidopa / levodopa 25-100mg 3 times a day to help with the tremors. For lack of a better way to describe this I experience dizziness. I go down like a ton of bricks and everything I see is spinning or scrolling. Thinking I had stage III of PD I called my doctor and his nurse told me this is a side effect of the medicine I’m taking and it will go away. My questions are has anyone else experienced this, did it go away and how long did it take to go away?
Side effect of carbidopa / levodopa 25-100mg 3 times a day?
Question posted by HELP! on 31 March 2022
Last updated on 31 March 2022
I have been taking this PD medical for 15+Yrs I experienced similar reaction to this medication when I initially started on it. I’m now taking it 6 times a day (every 4 Hrs). I hate it but unfortunately I have to take or the results are worse. The PD issues will take over and the alternative is not pleasant. Speak with you PD DR and see if there might be an alternate medication is my only recommendation
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.